Hivadi, Morteza, Zare Chavoshi, Akbar. (1397). On the minimum stopping sets of product codes. سامانه مدیریت نشریات علمی دانشگاه اصفهان, 7(4), 1-6. doi: 10.22108/toc.2017.101199.1465
Morteza Hivadi; Akbar Zare Chavoshi. "On the minimum stopping sets of product codes". سامانه مدیریت نشریات علمی دانشگاه اصفهان, 7, 4, 1397, 1-6. doi: 10.22108/toc.2017.101199.1465
Hivadi, Morteza, Zare Chavoshi, Akbar. (1397). 'On the minimum stopping sets of product codes', سامانه مدیریت نشریات علمی دانشگاه اصفهان, 7(4), pp. 1-6. doi: 10.22108/toc.2017.101199.1465
Hivadi, Morteza, Zare Chavoshi, Akbar. On the minimum stopping sets of product codes. سامانه مدیریت نشریات علمی دانشگاه اصفهان, 1397; 7(4): 1-6. doi: 10.22108/toc.2017.101199.1465


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.